# SDR AU980721

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7KCAB
- Engine: Lyc IO320E2A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CONTROL CABLE BROKEN AT THROTTLE LEVER.  PART TOTAL CYCLES:  1,552.
